# SDR ANCF2010033000060

- Difficulty date: March 30, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 3,642 hours, 2,582 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2030AE23
- Part serial: S56022628
- Condition: Faulty
- Location: Nr 1
- Part time: 3,642,152 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT:  NAV IR 1 FAULT ECAM ILLUM.  GROUND RETURN.  THE ADIRU NR 1 WAS REPLACED IAW AMM 34-12-34-400-001, OPERATIONAL TEST ON GROUND.
